# SDR A6WA200940006

- Difficulty date: January 4, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 12,601 hours, 11,625 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULICS 1 LOW PRESSURE MSG.  CW QRH NR 1 HYD PRESSURE AT ZERO PSI AND NR 1 HYD QUANTITY SHOWS AMBER DASHES.  DIVERTED TO CRW.  FLIGHT TIME AT ZERO PSI WAS 46 MINUTES.  1B PUMP OPERATED FOR 2 MINUTES.  FOUND BROKEN LINE ON NR 1 NYD SYSTEM FROM EDP TO CASE DRAIN FILTER.  R&R LINE IAW AMM 29-10-00.  OPS AND LEAK CHECK GOOD..
